# SDR 97FDEA00538

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR LIGHT REMAINED ON AFTER RAISING GEAR LEVER.  EXTINGISHED AFTER MOVING GEAR LEVER TO OFF.  *S/D*  SWITCHES ADJUSTED - (NR0007) AND OPS CHECKED NORMAL PER M/M 32-32-0.
